# SDR AALA202309147099

- Difficulty date: September 10, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N879NN
- Make and model: Boeing 737823
- Aircraft serial: 31133
- Aircraft time: 34,949 hours, 14,899 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751022
- Condition: Unknown
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CARGO COMPARTMENT RIGHT HAND BAFFLE LOCATED FROM BS 500D TO BS 500E AT S25R REQUIRES REPLACEMENT DUE TO PREVIOUS SPLICE REPAIR. REPLACED BAFFLE PER AARD 51-00-05-1 AND AARD 53-00-01-6.
